BibTeX record journals/jam/XiaoZ11

download as .bib file

@article{DBLP:journals/jam/XiaoZ11,
  author    = {Huafeng Xiao and
               Bo Zheng},
  title     = {The Existence of Multiple Periodic Solutions of Nonautonomous Delay
               Differential Equations},
  journal   = {J. Appl. Math.},
  volume    = {2011},
  pages     = {829107:1--829107:15},
  year      = {2011},
  url       = {https://doi.org/10.1155/2011/829107},
  doi       = {10.1155/2011/829107},
  timestamp = {Thu, 16 Jul 2020 16:41:08 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/XiaoZ11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics